# SDR IPXA2019012538317

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 84,386 hours, 14,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT SHROUD OVER L1 DOOR NOT CLOSING TO PROPER POSITION. FOUND CABLE CATCH BRACKET HARDWARE LOOSE. RESECURED IAW AMM 20-50-02. OPS CHECK GOOD.
